Alert archive / New Mexico / Flash Flood Warnings in 2013
Flash Flood Warning 77, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 12, 2013, 1:37 PM MDT for Lincoln County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2013, 1:37 PM MDT (19:37 UTC)
- Expired
- Aug 12, 2013, 4:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 57 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.6 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1564 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
334
WGUS55 KABQ 121937
FFWABQ
NMC027-122230-
/O.NEW.KABQ.FF.W.0077.130812T1937Z-130812T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
137 PM MDT MON AUG 12 2013
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO
* UNTIL 430 PM MDT
* AT 136 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM NEAR ALTO...OR ABOUT 7 MILES
NORTH OF RUIDOSO. THE STORM PRODUCING VERY HEAVY RAIN WAS NEARLY
STATIONARY. RADAR ESTIMATES INDICATED BETWEEN ONE HALF INCH AND
THREE QUARTERS OF AN INCH HAVE FALLEN OVER PORTIONS OF THE AREA
BETWEEN BONITO LAKE...ALTO...AND ANGUS. ADDITIONAL THUNDERSTORMS
DEVELOPING OVER THE AREA WILL PRODUCE MORE HEAVY RAINFALL THROUGH
AT LEAST 230 PM.
THIS WILL IMPACT THE LITTLE BEAR BURN SCAR INCLUDING BUT NOT
LIMITED TO HIGHWAY 70 FROM BISCUIT HILL TO RIVERSIDE OR FROM MILE
POSTS 267 TO 300...AND HIGHWAY 48 FROM RUIDOSO TO ESCUDILLA RANCH
OR FROM MILE POSTS 0 TO 17. OF PARTICULAR CONCERN WILL BE HIGHWAY
48 AT SKI RUN ROAD...EAGLE CREEK...INTERSECTION OF HIGHWAY 37 AND
48...RIO BONITO...AND ESCUDILLA...MAGADO CREEK.
EVEN MODERATE RAINFALL IN UPSTREAM WATERSHEDS WILL RESULT IN RAPID
AND POTENTIALLY DANGEROUS FLOWS ALONG THE RIO RUIDOSO...EAGLE
CREEK...LITTLE CREEK...MAGADO CREEK...RIO BONITO AND THE RIO HONDO
FROM THE HIGHWAY 70 AND 380 JUNCTION TO RIVERSIDE. PLEASE CONTACT
LOCAL AUTHORITIES FOR EVACUATION PROCEDURES AND ROUTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.
&&
LAT...LON 3339 10565 3339 10584 3353 10585 3353 10557
3342 10560
$$
GUYER2 follow-up statements
675
WGUS75 KABQ 122021
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
221 PM MDT MON AUG 12 2013
NMC027-122230-
/O.CON.KABQ.FF.W.0077.000000T0000Z-130812T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
221 PM MDT MON AUG 12 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...
AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
THUNDERSTORMS PRODUCING HEAVY RAINFALL EARLIER OVER THE LITTLE BEAR
BURN SCAR HAVE WEAKENED AND MOVED OUT OF THE AREA. SOME LOCALIZED
FAST AND HIGH FLOWS ARE POSSIBLE FOR THE NEXT 30 MINUTES HOWEVER THE
THREAT FOR FLASH FLOODING WILL DIMINISH QUICKLY.
LAT...LON 3339 10565 3339 10573 3351 10574 3353 10557
3342 10560
$$
GUYER664
WGUS75 KABQ 122111
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
311 PM MDT MON AUG 12 2013
NMC027-122121-
/O.CAN.KABQ.FF.W.0077.000000T0000Z-130812T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
311 PM MDT MON AUG 12 2013
...FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL LINCOLN
COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAINFALL WAS ENDING
ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING.
SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT OF SERIOUS FLOODING
IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 3339 10565 3339 10573 3351 10574 3353 10557
3342 10560
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 11:46 AM MDT, 1 hour 51 minutes earlier.
Area forecast discussion, Aug 12, 11:46 AM MDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1146 AM MDT MON AUG 12 2013 .AVIATION... 18Z TAF CYCLE VFR CONDITIONS FORECAST TO PERSIST AT AREA TERMINALS THROUGH THE NEXT 24HRS OUTSIDE OF SCATTERED SHOWERS AND THUNDERSTORMS. MVFR VSBYS/CIGS FORECAST WITH CONVECTION. TERMINALS MOST LIKELY TO BE IMPACTED INCLUDE KGUP...KSAF AND KLVS. THUNDERSTORMS MAY BE IN THE VICINITY OF KABQ BETWEEN 23-03Z. 11 && .PREV DISCUSSION...913 AM MDT MON AUG 12 2013... QUICK UPDATE TO ACCOUNT FOR VIGOROUS MESO-SCALE UPPER LEVEL WAVE TRANSLATING NEWD THROUGH PORTIONS OF CENTRAL NM THIS MORNING. THIS FEATURE WILL CONTINUE TO BRING MODERATE TO LOCALLY HEAVY RAINFALL THROUGH THE MORNING ALONG WITH ISOLATED LIGHTNING/THUNDER. 33 .PREV DISCUSSION...310 AM MDT MON AUG 12 2013... ACTIVE MORNING THUS FAR ACROSS THE LAND OF ENCHANTMENT. WEAK UPPER LEVEL PERTURBATION SLIDING NORTHEAST ACROSS SOUTHWEST AND CENTRAL NEW MEXICO THIS MORNING HAS ALLOWED SHOWERS AND A FEW THUNDERSTORMS TO PERSIST IN THESE AREAS. LOOKS LIKE THE PRECIP SHIELD WILL HANG ON PAST SUNRISE AS IT MOVES INTO THE ABQ AND SAF AREAS PER THE LATEST HRRR. MEANWHILE...AN OUTFLOW BOUNDARY HAS PUSHED INTO NORTHEAST NM FROM EARLIER COLORADO STORMS. SHOWERS AND THUNDERSTORMS ARE ATTEMPTING TO DEVELOP ALONG THIS BOUNDARY EXTENDING FROM MORA TO GLADSTONE. ADDITIONALLY...QUITE A BIT OF INSTABILITY RESIDES ACROSS OUR SE PLAINS...WERE A FEW THUNDERSTORMS HAVE RECENTLY DEVELOPED AS WELL. ALL IN ALL...LOOKS LIKE IT WILL CONTINUE TO BE AN ACTIVE MORNING. AS THE WEAK UPPER LEVEL DISTURBANCE CONTINUES TO TRANSLATE NORTHEASTWARD...IT LOOKS LIKE CONVECTION ACROSS THE NORTHERN MOUNTAINS WILL START FAIRLY EARLY TODAY AND WILL QUICKLY MOVE EAST ONTO THE LOWER ELEVATIONS AS STORMS MOTIONS OF 10 TO 20 KTS ARE EXPECTED THIS AFTN. MEANWHILE...FAR WESTERN AREAS MAY STRUGGLE TO GET MUCH CONVECTION GOING IN THE WAKE OF MORNING PRECIP AND THE UPPER DISTURBANCE. ON TUESDAY...THE UPPER HIGH WILL SHIFT WESTWARD ACROSS SOUTHERN NM...AND WESTERLY FLOW ACROSS NORTHERN AND CENTRAL NM WILL HELP TO USHER IN DRIER AIR THAT HAS BEEN KNOCKING AT THE AZ/NM BORDER DOOR FOR THE LAST 24-48 HOURS. THUS A DOWNTREND IN CONVECTIVE COVERAGE IS EXPECTED ACROSS WESTERN AND CENTRAL AREAS. HOWEVER... A BACK DOOR FRONT ACROSS NE NM SHOULD HELP IGNITE SHOWERS AND THUNDERSTORMS IN THE AFTN AND EVE. MAY SEE SOME STRONG STORMS IN THIS AREA. TUESDAY NIGHT INTO WEDNESDAY...THE FRONT WILL CONTINUE TO SAG SOUTH AND WEST. WITH STRONG UPSLOPE FLOW...THIS WILL AGAIN BE A FOCUS FOR SHOWERS AND THUNDERSTORMS. BOTH THE NAM AND GFS ARE SHOWING STRONG INSTABILITY DEVELOPING ALONG AND BEHIND THE FRONT...WITH CAPE VALUES EXCEEDING 1500 J/KG WEDNESDAY AFTN/EVE. A FEW STRONG TO SEVERE STORMS MAY BE ON TAP FOR AREAS EAST OF THE CENTRAL MTN CHAIN. THE WEST WILL REMAIN RELATIVELY DRY AS THE DRIER AIR ALOFT CONTINUES TO FILTER IN. BY THURSDAY...THE UPPER HIGH WILL BE CENTERED OVER THE SW MTNS. THE FRONT WILL BEGIN TO WASH OUT...THOUGH SOME WEAK UPSLOPE WILL CONTINUE TO FOCUS STORMS ACROSS THE EAST...WITH A SIMILAR SITUATION FOR FRIDAY. IF THE GFS IS TO BE BELIEVED...LOOKS LIKE SOME DRIER AIR ALOFT WILL MOVE INTO THE EASTERN PLAINS FOR SATURDAY...BUT AN UPPER LEVEL DISTURBANCE SQUASHING THE HIGH A BIT WILL HELP INITIATE STORMS ACROSS MUCH OF THE STATE ON SUNDAY. HOWEVER...THE ECMWF KEEPS IT DRIER THROUGHOUT THE WEEKEND. STAY TUNED. 34 .FIRE WEATHER... ACTIVE WEATHER THROUGH WEDNESDAY WITH WIDESPREAD WETTING RAIN THEN SOME DRYING AND WARMING FOR THE END OF THE WEEK. UPPER LEVEL DISTURBANCE OVER NEW MEXICO EARLY THIS MORNING IS KEEPING SHOWERS AND THUNDERSTORMS GOING OVER THE WEST AND CENTRAL AREAS. WIND SHIFT IN THE NORTHEAST HAS KICKED OFF SOME SHOWER ACTIVITY AS WELL. THE UPPER LOW WILL TRACK TO NORTHEAST NEW MEXICO THIS MORNING THEN OUT OF THE STATE THIS AFTERNOON. LEFTOVER MORNING DEBRIS CLOUDS WILL BREAK UP THIS PM. SUNSHINE AND HEATING WILL DESTABILIZE ATMOSPHERE FOR ANOTHER ROUND OF ISOLATED TO SCATTERED CONVECTION THIS AFTERNOON INTO TONIGHT. HIGH PRESSURE ALOFT OVER SE NM THIS MORNING WILL DRIFT A BIT WEST TUESDAY. EXPECTING AN OVERALL DECREASE IN STORM COVERAGE EXCEPT IN THE NORTHEAST WHERE OLD OUTFLOW BOUNDARIES WILL HELP FOCUS SCATTERED CONVECTION. STILL POCKETS OF GOOD WETTING RAINS TUESDAY...ESPECIALLY IN THE NORTHEAST. A BACKDOOR FRONT/OUTFLOW COMBO WILL TRANSPORT MOISTURE SOUTH AND WEST TUESDAY NIGHT...TO NEAR THE CONTINENTAL DIVIDE EARLY WEDNESDAY. THIS WILL RESULT IN A RECHARGING OF THE MOISTURE ACROSS THE AREA AND ALLOW CHANCES FOR WETTING RAIN TO INCREASE TUESDAY NIGHT AND WEDNESDAY...FAVORING THE CENTRAL AND EAST. SOME DRYING AND WARMING IS FORECAST ACROSS THE MAINLY THE WEST AS THE UPPER HIGH BUILDS OVER THE BOOTHEEL AND INTO ARIZONA THURSDAY INTO SATURDAY. THE HIGH IS THEN FORECAST TO WEAKEN AND SHIFT SOUTH...ALLOWING SOME MOISTURE TO ROTATE AROUND THE HIGH AND BRING AN INCREASE IN SHOWERS AND STORMS ONCE AGAIN BY SUNDAY AND INTO EARLY NEXT WEEK. A GENERAL INCREASE IN TEMPERATURES EXPECTED THIS WEEK EXCEPT FOR A BRIEF COOLING IN THE EAST ON WEDNESDAY. OVERALL RH TRENDS WILL BE DOWN SOME THIS WEEK...WITH THE EXCEPTION OF TUESDAY NIGHT AND WEDNESDAY. NIGHTTIME RECOVERIES WILL BE MOSTLY GOOD TO EXCELLENT EXCEPT OCCASIONALLY FAIR IN THE FAR NORTHWEST. VENT RATES WILL BE FAIR OR BETTER MOST OF THE TIME...EXCEPT FOR SOME POOR VENT RATES IN THE NORTHERN MOUNTAINS TODAY AND EASTERN PLAINS WEDNESDAY. CHJ && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 33
Hazardous weather outlook, Aug 12, 6:00 AM MDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT MON AUG 12 2013 NMZ501>540-131200- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MDT MON AUG 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN...WITH COULD LEAD TO FLASH FLOODING. AREAS ALONG AND DOWNSTREAM FROM RECENT WILDFIRE BURN SCARS WILL CONTINUE TO BE A MAIN CONCERN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A BACK DOOR COLD FRONT MOVING INTO THE NORTHEAST AND EAST CENTRAL PLAINS WILL BE A FOCUS FOR SHOWERS AND THUNDERSTORMS TUESDAY AND WEDNESDAY. IN ADDITION TO HEAVY RAINFALL AND FLOODING POTENTIAL...STRONG TO SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY ON WEDNESDAY. LARGE HAIL AND STRONG WIND GUSTS WILL BE THE MAIN THREATS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 34
In the hours before
Special weather statement, Aug 12, 12:46 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1246 PM MDT MON AUG 12 2013 NMZ526-539-121915- EASTERN LINCOLN COUNTY-SOUTH CENTRAL MOUNTAINS- 1246 PM MDT MON AUG 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN COUNTY THROUGH 115 PM MDT... AT 1236 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SAN PATRICIO...OR ABOUT 25 MILES EAST OF RUIDOSO...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. AREAS AFFECTED BY THIS STORM INCLUDE...U.S. HIGHWAY 380 NEAR THE TOWN OF LINCOLN. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3354 10504 3335 10513 3343 10538 3355 10535 TIME...MOT...LOC 1845Z 280DEG 7KT 3346 10526 CA
Special weather statement, Aug 12, 12:56 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1256 PM MDT MON AUG 12 2013 NMZ537-538-122000- CHAVES COUNTY PLAINS-DE BACA COUNTY- 1256 PM MDT MON AUG 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CHAVES AND EXTREME SOUTHERN DE BACA COUNTIES THROUGH 200 PM MDT... AT 1254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 19 MILES EAST OF MESA...OR ABOUT 38 MILES NORTH OF ROSWELL...MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN CHAVES COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3399 10414 3377 10420 3384 10448 3401 10444 TIME...MOT...LOC 1855Z 281DEG 5KT 3391 10435 33
Special weather statement, Aug 12, 1:29 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
129 PM MDT MON AUG 12 2013
NMZ540-122000-
SOUTHWEST CHAVES COUNTY-
129 PM MDT MON AUG 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY
THROUGH 200 PM MDT...
AT 129 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ELK...OR ABOUT 25 MILES EAST OF
CLOUDCROFT...MOVING EAST AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
SOUTHWESTERN CHAVES COUNTY.
&&
LAT...LON 3285 10536 3296 10536 3298 10533 3306 10533
3308 10516 3302 10515 3287 10515 3280 10525
TIME...MOT...LOC 1929Z 280DEG 6KT 3295 10529
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:56 PM MDT | Flash Flood Warning | ABQ | Catron | 3 hr |
| Aug 11, 10:05 PM MDT | Areal Flood Advisory | ABQ | Catron | 3 hr |
| Aug 12, 12:46 PM MDT | Special Weather Statement | ABQ | Lincoln | 29 min |
| Aug 12, 12:56 PM MDT | Special Weather Statement | ABQ | De Baca | 64 min |
| Aug 12, 1:29 PM MDT | Special Weather Statement | ABQ | 31 min | |
| Aug 12, 1:50 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
| Aug 12, 2:23 PM MDT | Special Weather Statement | ABQ | 22 min | |
| Aug 12, 2:24 PM MDT | Special Weather Statement | ABQ | 21 min | |
| Aug 12, 2:39 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 36 min |
| Aug 12, 2:50 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 55 min |
| Aug 12, 3:02 PM MDT | Special Weather Statement | ABQ | Socorro | 28 min |
| Aug 12, 3:27 PM MDT | Special Weather Statement | ABQ | Valencia | 33 min |
| Aug 12, 5:29 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 91 min |
Nearby
Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.